# SDR DXTA20080923328A

- Difficulty date: September 23, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 324 hours, 207 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, RETRACTED LANDING GEAR AND THE MAIN GEAR RETRACTED WHILE THE NOSE GEAR INDICATED DOWN AND LOCKED. AIR NOISE AGREED WITH NOSE GEAR BEING DOWN. PLACED GEAR HANDLE DOWN, GOT PROPER INDICATION OF THREE DOWN AND LOCKED. LANDING WAS NORMAL.   CHECKED ALL NOSE LANDING GEAR FUNKTIONS AND SYSTEMS IAW CE 750 M/M CHAP 32-30-00. OPERATIONAL AND LEAK CHECK GOOD. 
JACKED AIRCRAFT FOUND NLG STRUT FULLY EXTENDED AT 7.75" CYCLED GEN COULD NOT DUPLICATE COMPLIED W/ NLG HOOK TO ROLLS GAP CHECKS AND UPLOCK SWITCH RIG CHECKS. NO DEFECTS NOTED. COMPLIED W/ VISUAL INSPECTION ON THE NLG DOOR AND EMERGENCY DROP CABLE TENTION NO DEFECTS NOTED CONNECTED HYDROULIC HAND CART TO NLG TO CHECK FOR FLUID BYPASS AT 3000 PSI. NO BYPASS RECONNECTED ALL LINES. BLED LANDING GEAR HYDRAULICS. NO DEFECTS NOTED W/ ANY GEN SWINGS. CUSTOMER ELECTS TO OCF AIRCRAFT. DOWNJACKED AND SERVICE A SYSTEM HYDRAULICS. ALL WORK DONE IN REF TO MM CH 32-30-00.
